# SDR MASA20210706264

- Difficulty date: June 15, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N955LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15376
- Aircraft time: 13,431 hours, 10,175 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Canister
- Part number: 6705742577
- Condition: Cracked
- Location: Rt Wing Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN CANISTER, WELDED NO.3 IN STA. WS148 AT RH MAIN FUEL TANK. CANISTER, WELDED NO.3 IN STA. WS148 AT RH MAIN FUEL TANK WAS REPAIRED PER REO: 670-57-42-577 REV. --
